# SDR 2007UALA02118

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 30,564 hours, 11,596 cycles
- Engine: Iae V2522A5
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Damaged
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION - NOISE ENCOUNTERED IN FLIGHT.  STRONG VIBRATION FROM TAIL, FELT ALL LOCATIONS.  STOPPED WHEN SLOWED BELOW 280 KIAS.  FOUND MULTIPLE POSSIBLE ISSUES,  LEADING EDGE TAPE WAS PEELING AND BUNCHING UP ON THE LE OF VERT STAB AND ELEV/RUD FREEPLAY CHECKS FAILED- WORN SERVO  ROD ENDS.  RETAPED POLY TAPE ON VERT STAB AND PERFORMED ELEV BLUE AND YELLOW SYSTEM ROD END REPLACEMENT- ALSO REPLACED RUDDER HINGE BEARING PLATES AT POS 1 THRU 5 AND 7 AT HMV/SSR.
